# SDR ABXA9600474

- Difficulty date: April 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45927
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Lack Of Lube
- Location: Rt Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S SEAT SLID BACK OUT OF LOCKED POSITION DURING TAKEOFF AND AGAIN DURING CRUISE.  CLEANED AND LUBED FIRST OFFICER'S SEAT TRACKS AND OPS CHECKED GOOD.
